Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain in side. Done CT scan. Advised Nuclear scan. What is the problem? Treatment?

It is known that Hydroureteronephrosis occurred after post hysterectomy . Pain in my right side of my stomach .. after ct scan they say that contrast is not flown even after 5 hours in my right kidney .. They say that it is little impaired .. It is also known that my right ureter is narrowed (distal collapsed) ... what do you think is the actual problem & the right treatment for it ? Now advised scan is Nuclear scan .
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
Nuclear scan is unlikely to give any additional information in your case.
You should get a cystoscopy and ureteric stenting by a urologist instead.
what needs to be seen also is if the ureter is not accidentally injured or tied during hysterectomy, in which case a ureteric stenting will not be possible.
You have not mentioned when and how was the hystetectomy done?
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor